On the paper "weak convergence of some classes of martingales with jumps"

Yoichi Nishiyama*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


This note extends some results of Nishiyama [Ann. Probab. 28 (2000) 685-712], A maximal inequality for stochastic integrals with respect to integer-valued random measures which may have infinitely many jumps on compact time intervals is given. By using it, a tightness criterion is obtained; if the so-called quadratic modulus is bounded in probability and if a certain entropy condition on the parameter space is satisfied, then the tightness follows. Our approach, is based on the entropy techniques developed in the modern theory of empirical processes.

Original languageEnglish
Pages (from-to)1194-1200
Number of pages7
JournalAnnals of Probability
Issue number3
Publication statusPublished - 2007 May
Externally publishedYes


  • Entropy
  • Integer-valued random
  • Martingale
  • Maximal inequality
  • Measure
  • Weak convergence

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'On the paper "weak convergence of some classes of martingales with jumps"'. Together they form a unique fingerprint.

Cite this